# SDR AALA961163

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 52924410
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON 'T' ANGLE BETWEEN OUTBOARD G-7 GALLEY SUPPORT AND NR 8 SEAT TRACK.  INSTALL REPAIR ANGLE ON LOWER SIDE OF 'T' ANGLE AND STRAP ON TOP PER ESO 7349 DTD 8-1-96.  (M)
